International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 159-164
Iterative solution of negative exponent Emden-Fowler problems
1Department of Mathematics, Sam Houston State University, Huntsville 77340, TX, USA
2Department of Mathematics, Texas A & M University, College Station 77843, TX, USA
Received 21 June 1988
Copyright © 1990 C. D. Luning and W. L. Perry. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A monotone iterative technique for proving existence of a positive solution pair of , , , is shown. The method is computationally effective and an example is given.